MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS
Catalog Number NNU6LPT
Medical Device Problem Codes Break (1069); Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, three electronic photos were provided and reviewed.The first photo shows the product package label in which product details was mentioned and verified with tw details.The second photo show's partial view of a clinician holding the sure loktm thread which was protruding from proximal end of the catheter hub and the thread was not protruding the thread hole on the hub and the catheter appeared pigtailed at the distal end of the catheter.However, the thread was not visible at the distal end of the catheter in the photo due to poor quality image.It was unclear if any thread breaks and separation occurred.The third photo show partial view of a clinician holding the drainage catheter in which thread was protruding from proximal end of the catheter hub and the thread was not protruding the thread hole on the hub.However, the distal end of the catheter was not visible.It was unclear if any thread breaks and separation occurred.Therefore, the investigation is confirmed for the identified device dislodged or dislocated issues.However, the investigation is inconclusive for the reported sure loktm thread break and material separation issues as the provided photo was not sufficient to confirm the reported issues.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided hydrothorax drainage catheter placement procedure using navarre drainage catheter.During the procedure, the sure loktm thread was allegedly digressioned.The procedure was completed using another device.There was no reported patient injury.

Brand Name
NAVARRE UNIVERSAL DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25197326
Report Number3006260740-2026-03429
Device Sequence Number15671845
Product Code GBX
UDI-Device Identifier00801741000348
UDI-Public(01)00801741000348(11)250822(17)280728(10)GFKT0469
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU6LPT
Device Lot NumberGFKT0469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown